Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Jordan homomorphisms


Author: I. N. Herstein
Journal: Trans. Amer. Math. Soc. 81 (1956), 331-341
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9947-1956-0076751-6
MathSciNet review: 0076751
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Ancochea, Le théorème de von Staudt en géometrie projective quaternionienne, J. Reine Angew. Math. vol. 184 (1942) pp. 192-198. MR 0008893 (5:72d)
  • [2] -, On semi-automorphisms of division algebras, Ann. of Math. vol. 48 (1947) pp. 147-154. MR 0018642 (8:310c)
  • [3] M. Gerstenhaber, A note on linearization (forthcoming).
  • [4] L. K. Hua, On the automorphisms of a field, Proc. Nat. Acad. Sci. U.S.A. vol. 35 (1949) pp. 386-389. MR 0029886 (10:675d)
  • [5] N. Jacobson and C. E. Rickart, Jordan homomorphisms of rings, Trans. Amer. Math. Soc. vol. 69 (1950) pp. 479-502. MR 0038335 (12:387h)
  • [6] I. Kaplansky, Semi-automorphisms of rings, Duke Math. J. vol. 14 (1947) pp. 521-527. MR 0022209 (9:172e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0076751-6
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society